# SDR ASAA0510331

- Difficulty date: September 29, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fs 639
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YXX - FOUND TIE CLIP CRACKED AT STRINGER 2 RT BS 639.  REPLACED IAW B737-200 SRM 51-30-02 FIGURE 3.  (M)
